Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
unbreakable1

Is My Acne Coming Back? Finished 4 Month Course A Week Ago

I have a painful spot under my nose and a tiny zit above my mouth as of a few days ago, nothing to cry about but my skin has been zit free since 1.5 months into the course and now I have 2...

Share this post


Link to post
Share on other sites

What I've read is that some people get a small breakout after getting off accutane, which isn't nothing severe though.

Did you take isotretinoin for persistent acne or severe, maybe cystic acne?

Share this post


Link to post
Share on other sites

Sorry I don't know then :< But my guess would be it's normal 'getting off'-accutane breakout and should clear up relatively quickly

Share this post


Link to post
Share on other sites

I stopped taking accutane about 5-6 weeks ago, have since had a breakout could be to do with the oil coming back into your skin, my derm told me to apply Zinc to the spots as they appear, he sad it'll help stop them growing larger and larger, so far its worked (touch some wood)

I'd give it a month or so to balance out, its just a waiting game, I feel for you - sorry!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×